Algebraic solutions of Abel's differential equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1721-1722
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a23,
author = {A. Z. Samuilov},
title = {Algebraic solutions of {Abel's} differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1721--1722},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a23/}
}
A. Z. Samuilov. Algebraic solutions of Abel's differential equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1721-1722. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a23/